Orive, R. and Zuazua Iriondo, Enrique and Pazoto, A. (2001) Asymptotic expansion for damped wave equations with periodic coefficients. Mathematical Models and Methods in Applied Sciences, 11 (7). 1285-1310 . ISSN 0218-2025
We consider a linear dissipative wave equation in IRN with periodic coefficients. By means of Bloch wave decomposition, we obtain an expansion of solutions as t ! 1 and conclude that, in a first approximation, the solutions behave as the homogenized heat kernel.
|Uncontrolled Keywords:||Large Time; R-N|
|Subjects:||Sciences > Mathematics > Differential equations|
|Deposited On:||22 Jun 2011 13:23|
|Last Modified:||22 Jun 2011 13:23|
Repository Staff Only: item control page